# SDR 20000503SH017

- Difficulty date: May 3, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WING CRACKED IN SEVERAL PLACES AND IS CONTINUING PAST FIELD REPAIR AND INTO WEB STRUCTURE AT WING.  APPROXIMATE STA 557.  REPAIRED PER ECRA 479-57-116-2.  (X)
